# SDR 01FDEA00528

- Difficulty date: July 10, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H, A

## Discrepancy

EXPERIENCED UNCOMMANDED YAW PULLED UPPER RUDDER YAW DAMPER AC & DC CB YAW DISCONTINUED.
